# SDR HNAA2012102201019

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 47,954 hours, 54,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8330014
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EMERGENCY LIGHT DIM AT ROW 1DF.  REMOVED COVERS, REMOVED BURNED BULB. INSTALLED NEW BULB AND REINSTALLED COVER.  OPS CHECKED GOOD.
